# SDR 96ZZZM1353

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, EMERGENCY EGRESS LIGHTS ILLUMINATED INTERMITTENTLY.  REMOVED AND REPLACED POWER SUPPLY, MFG P/N 5822-2.  OPERATIONAL CHECK NORMAL.
